Access count of this item: 61

Files in This Item:
File Description SizeFormat 
1728-03.pdf870.99 kBAdobe PDFView/Open
Title: Homeomorphism groups of non-compact manifolds with the Whitney topology (Research trends on general and geometric topology and their applications)
Authors: Yagasaki, Tatsuhiko
Author's alias: 矢ヶ崎, 達彦
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1728
Start page: 18
End page: 26
URI: http://hdl.handle.net/2433/170535
Appears in Collections:Research trends on general and geometric topology and their applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.